# SDR DXTA2019112603121

- Difficulty date: November 26, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0159
- Aircraft time: 1,060 hours, 695 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 99146495
- Part serial: 1016
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - ON T/O, LANDING GEAR DID NOT RETRACT. NFP SAID GEAR HANDLE DIDN'T FEEL PROPER ON SELECTING RETRACT. GEAR INDICATOR SHOWED AMBER GEAR DOWN LIGHTS. CAS  MESSAGE GEAR DISAGREE L,R AND N. // SIGNOFF // ALL LANDING GEAR RETRACTION DID NOT RETRACT - ON T/O, LANDING GEAR DID NOT RETRACT. NFP SAID GEAR HANDLE DIDN'T FEEL PROPER ON SELECTING RETRACT. GEAR INDICATOR SHOWED AMBER GEAR DOWN LIGHTS. CAS  MESSAGE GEAR DISAGREE L,R AND N. // SIGNOFF// REMOVED THE LANDING GEAR MANIFOLD ASSEMBLY INSTALLED THE LANDING GEAR MANIFOLD ASSEMBLY LANDING GEAR MANIFOLD ASSEMBLY BOND CHECKED GOOD AT .0015 OHM IAW 680A CSPM 20-30-10.PERFORMED LANDING GEAR OPERATIONAL CHECK AND EMERGENCY GEAR EXTENSION CHECK. PERFORMED HYDRAULIC SYSTEM BLEED PROCEDURE. IA W THE CESSNA 680A MM CHAPTER 32-30-20. OPS AND LEAK CHECKS GOOD VERIFIED OPERATIONAL AND LEAK CHECKS
